# SDR SWAA2022022275199

- Difficulty date: February 18, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 10,997 hours, 5,303 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 122FW
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT PANEL 122FW HAS CRACK WITHIN 2 INCHES FROM EDGE.  REMOVED AND REPLACED FWD CARGO PANEL 122FW IAW AMM 25-52-06.
